MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341355 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
05/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: rupture, local reaction.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 475cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient experienced right breast pain, discomfort, and swelling.Ultrasound imaging was performed and indicated a ruptured right breast implant with signs of right breast inflammation with fluid buildup.As a result, the patient underwent bilateral breast implant removal and replacement with undisclosed breast implants on (b)(6) 2024.
Additional Manufacturer Narrative
On july 25, 2024, mentor completed an evaluation on a video that was provided of the suspect medical device.Upon visual evaluation of the videos provided in the complaint, the implant was observed ruptured.Manufacturer¿s reference number: (b)(4).